# SDR SWAA2022031240395

- Difficulty date: July 14, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 145AL IS CORRODED AT THE GROUND STUD / REMOVED & REPLACED DOOR ASSY 145AL IAW SRM 51-40-02 & IPC 52-49-07-01 & AMM 52-49-07-400-801.
